# SDR Z5FA20110426001

- Difficulty date: April 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N442WP
- Make and model: Cessna 750
- Aircraft serial: 7500233
- Aircraft time: 2,302 hours, 2,216 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: 0P68P
- Condition: Failed
- Location: Hyd System
- Part time: 2,302 hours, 2,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUT, CREW NOTICED "A" SYS HYD FAILURE. CREW FOLLOWED AFM EMERGENCY PROCEDURES AND DIVERTED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  SYS WAS TROUBLESHOT TO A LT ENGINE HYD PUMP FAILURE. REPLACED LT ENGINE HYD PUMP, CASE DRAIN FILTER, PRESSURE FILTER AND RETURN FILTER. HYD SYS WAS FLUSHED.  SYSTEM OPS AND LEAK CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
